# SDR YEN2008F00014

- Difficulty date: July 7, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 2945
- Aircraft time: 7,117 hours, 2,596 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128206
- Condition: Faulted
- Location: Nr 1 Elac
- Part time: 7,117 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO DEPARTURE AIRPORT, L AIL FAULT, RAIL, FAULT RT AFTER TAKEOFF, NO AUTO PILOT ALT LAW, NO OTHER INDICATIONS, REMOVED AND REPLACED NR 1 ELAC IAW MM 27-30-34-000.  OPS CHECK GOOD.  (K)
